Advancement of algebraic function approximation in eigenvalue problems of lossless metallic waveguides to infinite dimensions, part II: Transfer of results in finite dimensions to infinite dimensions

Creative Commons License

Yener N.

PROGRESS IN ELECTROMAGNETICS RESEARCH-PIER, vol.65, pp.41-58, 2006 (Journal Indexed in SCI) identifier identifier


In this phase of the attempt to advance finite dimensional algebraic function approximation technique in eigenvalue problems of lossless metallic guides filled with anisotropic and/or inhomogeneous media, to exact analysis in in finite dimensions, it is seen that the problem in in finite dimensions, can be reduced to finite dimensions, by virtue of a result in perturbation theory. Furthermore, it is found that analysis results of algebraic function approximation, can be adapted to in finite dimensions too, at worst by introduction of some additional arguments.